Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 230, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 23, 2013, 11:17 PM CDT for 5 counties in Oklahoma. It was in force for 43 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2013, 11:17 PM CDT (04:17 UTC)
- Expired
- Jul 24, 2013, 12:00 AM CDT
- In force
- 43 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Creek County, OK, Osage County, OK, Pawnee County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 38 km from the middle of the area, began a volume at 04:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 11:25 PM CDT | TSTM WND DMG | Skiatook, OK | AWNING AND ROOF DAMAGE AT RESTAURANT. |
| Jul 23, 11:30 PM CDT | TSTM WND DMG | 3 Nw Sand Springs, OK | A COUPLE OF TREES BLOWN DOWN. MANY LARGE LIMBS BROKEN IN OTHER TREES AROUND THE AREA. |
| Jul 23, 11:34 PM CDT | TSTM WND GST 60 | 3 Sse Sperry, OK | THUNDERSTORM WINDS ESTIMATED TO 60 MPH. 3 INCH DIAMETER TREE LIMBS DOWNED. |
| Jul 23, 11:40 PM CDT | TSTM WND GST 71 | 4 Ne Tulsa, OK | MEASURED THUNDERSTORM WIND GUST AT THE TULSA MESONET. |
| Jul 23, 11:40 PM CDT | TSTM WND GST 80 | 6 Sw Tulsa, OK | FROM MEDIA AT LOOKOUT MOUNTAIN |
| Jul 23, 11:42 PM CDT | TSTM WND GST 76 | Tulsa, OK | MEASURED 76 MPH WINDS AT THE TULSA INTERNATIONAL AIRPORT. |
| Jul 23, 11:43 PM CDT | TSTM WND GST 60 | 12 S Tulsa, OK | MEASURED WIND GUST OF 60 MPH AT 121ST AND PEORIA. |
| Jul 23, 11:45 PM CDT | TSTM WND DMG | Sapulpa, OK | LARGE TREE LIMBS DOWN. |
| Jul 23, 11:45 PM CDT | TSTM WND GST 70 | 3 W Tulsa, OK | PUBLIC ESTIMATED 60 TO 70 MPH THUNDERSTORM WINDS AND TORRENTIAL RAINFALL AT 37TH AND JACKSON IN WEST TULSA. |
| Jul 23, 11:45 PM CDT | TSTM WND GST 75 | Tulsa, OK | ESTIMATED WINDS TO 75 MPH. TREES SNAPPED, ROOF DAMAGE FROM TREE FALLING ONTO HOME. |
| Jul 23, 11:45 PM CDT | TSTM WND GST 91 | Tulsa, OK | GUST MEASURED BY A HOME WEATHER STATION NEAR 37TH AND NOGALES. |
| Jul 24, 12:00 AM CDT | TSTM WND DMG | Tulsa, OK | LARGE TREE LIMBS DOWN AT 11TH AND MEMORIAL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 23, 5:15 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 4.3 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3646 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1538 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 10.9
The text
As transmitted, in the capitals the NWS used until 2016.
913
WUUS54 KTSA 240417
SVRTSA
OKC037-113-117-143-145-240500-
/O.NEW.KTSA.SV.W.0230.130724T0417Z-130724T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1117 PM CDT TUE JUL 23 2013
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CREEK COUNTY IN NORTHEAST OKLAHOMA...
SOUTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA...
EASTERN PAWNEE COUNTY IN NORTHEAST OKLAHOMA...
TULSA COUNTY IN NORTHEAST OKLAHOMA...
WESTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA...
* UNTIL MIDNIGHT CDT
* AT 1115 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF AVANT TO 5 MILES NORTH OF WALNUT
CREEK STATE PARK...MOVING SOUTHEAST AT 65 MPH. THESE STORMS HAVE A
HISTORY OF PRODUCING DAMAGING WINDS TO 70 MPH.
STORM HAZARDS INCLUDE...
DESTRUCTIVE WIND GUSTS TO 80 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
SKIATOOK...WALNUT CREEK STATE PARK...WESTPORT...SPERRY...KEYSTONE
STATE PARK...OWASSO...SAND SPRINGS...TULSA INTERNATIONAL AIRPORT...
TULSA...SAPULPA...JENKS RIVERSIDE AIRPORT...JENKS...KIEFER...BROKEN
ARROW...GLENPOOL...MOUNDS...ONETA AND BIXBY.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 207 AND 232.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR DESTRUCTIVE STRAIGHT LINE WINDS CAPABLE OF CAUSING
SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. SEEK SHELTER IN AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. STAY AWAY
FROM WINDOWS AND DOORS. MOBILE HOMES AND VEHICLES SHOULD BE
ABANDONED.
&&
LAT...LON 3644 9600 3642 9600 3634 9587 3616 9581
3616 9580 3597 9566 3585 9604 3586 9611
3641 9644 3657 9609
TIME...MOT...LOC 0416Z 333DEG 55KT 3640 9609 3631 9629
$$3 follow-up statements
575
WWUS54 KTSA 240424
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1124 PM CDT TUE JUL 23 2013
OKC037-113-117-143-145-240500-
/O.CON.KTSA.SV.W.0230.000000T0000Z-130724T0500Z/
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-WAGONER OK-
1124 PM CDT TUE JUL 23 2013
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR WESTERN WAGONER...TULSA...EASTERN PAWNEE...SOUTHEASTERN OSAGE AND
EASTERN CREEK COUNTIES...
AT 1123 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SPERRY TO WALNUT CREEK STATE PARK...MOVING SOUTHEAST
AT 65 MPH.
STORM HAZARDS INCLUDE...
DESTRUCTIVE WIND GUSTS TO 80 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...KEYSTONE
STATE PARK...OWASSO...SAND SPRINGS...TULSA INTERNATIONAL AIRPORT...
GRAY...TULSA...SAPULPA...JENKS RIVERSIDE AIRPORT...JENKS...KIEFER...
BROKEN ARROW...GLENPOOL...MOUNDS...ONETA AND BIXBY.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 207 AND 232.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR DESTRUCTIVE STRAIGHT LINE WINDS CAPABLE OF CAUSING
SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. SEEK SHELTER IN AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. STAY AWAY
FROM WINDOWS AND DOORS. MOBILE HOMES AND VEHICLES SHOULD BE
ABANDONED.
&&
LAT...LON 3644 9600 3642 9600 3634 9587 3616 9581
3616 9580 3597 9566 3585 9604 3586 9611
3641 9644 3657 9609
TIME...MOT...LOC 0424Z 333DEG 55KT 3629 9602 3620 9622
$$355
WWUS54 KTSA 240433
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1133 PM CDT TUE JUL 23 2013
OKC037-113-117-143-145-240500-
/O.CON.KTSA.SV.W.0230.000000T0000Z-130724T0500Z/
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-WAGONER OK-
1133 PM CDT TUE JUL 23 2013
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR WESTERN WAGONER...TULSA...EASTERN PAWNEE...SOUTHEASTERN OSAGE AND
EASTERN CREEK COUNTIES...
AT 1131 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR DOWNTOWN TULSA TO SAND SPRINGS...MOVING
SOUTHEAST AT 65 MPH.
STORM HAZARDS INCLUDE...
DAMAGING WIND GUSTS TO 70 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...TULSA
INTERNATIONAL AIRPORT...SAPULPA...TULSA...JENKS RIVERSIDE AIRPORT...
JENKS...KIEFER...GLENPOOL...BROKEN ARROW...MOUNDS...BIXBY AND ONETA.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 207 AND 232.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR DAMAGING STRAIGHT LINE WINDS. TAKE COVER INSIDE A STURDY
BUILDING AWAY FROM WINDOWS AND DOORS. MOBILE HOMES AND HIGH PROFILE
VEHICLES MAY BE OVERTURNED.
&&
LAT...LON 3644 9600 3642 9600 3634 9587 3616 9581
3616 9580 3597 9566 3585 9604 3586 9611
3641 9644 3657 9609
TIME...MOT...LOC 0432Z 333DEG 55KT 3622 9596 3615 9602
3609 9615
$$154
WWUS54 KTSA 240435
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1135 PM CDT TUE JUL 23 2013
OKC037-113-117-143-145-240500-
/O.CON.KTSA.SV.W.0230.000000T0000Z-130724T0500Z/
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-WAGONER OK-
1135 PM CDT TUE JUL 23 2013
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR WESTERN WAGONER...TULSA...EASTERN PAWNEE...SOUTHEASTERN OSAGE AND
EASTERN CREEK COUNTIES...
AT 1133 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OWASSO TO DOWNTOWN TULSA TO SAND SPRINGS...MOVING
SOUTHEAST AT 65 MPH.
STORM HAZARDS INCLUDE...
DAMAGING WIND GUSTS TO 70 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SAPULPA...
JENKS RIVERSIDE AIRPORT...TULSA...JENKS...KIEFER...GLENPOOL...BROKEN
ARROW...MOUNDS...BIXBY AND ONETA.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 207 AND 232.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR DAMAGING STRAIGHT LINE WINDS. TAKE COVER INSIDE A STURDY
BUILDING AWAY FROM WINDOWS AND DOORS. MOBILE HOMES AND HIGH PROFILE
VEHICLES MAY BE OVERTURNED.
&&
LAT...LON 3644 9600 3642 9600 3634 9587 3616 9581
3616 9580 3597 9566 3585 9604 3586 9611
3641 9644 3657 9609
TIME...MOT...LOC 0435Z 333DEG 55KT 3624 9587 3613 9597
3605 9613
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 9:19 PM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, Jul 23, 9:19 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 919 PM CDT TUE JUL 23 2013 .DISCUSSION... EVOLVING COMPLEX OF STORMS ACROSS KANSAS IS BEGINNING TO ACCELERATE SOUTH SOUTHEAST. AT THE SAME TIME...STORMS OVER ARKANSAS CONTINUE TO BECOME MORE WIDESPREAD WITH CONTINUED DEVELOMENT ON THE WESTERN END INTO EASTERN OKLAHOMA. IT APPEARS THESE TWO AREAS ARE TRYING TO MERGE AND THE RESULT LOOKS TO BE A LARGE MCS THAT WILL AFFECT MUCH OF THE FORECAST AREA OVERNIGHT. SEVERE STORMS WILL REMAIN LIKELY WITH INITIALLY LARGE HAIL AND DAMAGING WINDS TRANSITIONING TO MAINLY A DAMAGING WIND THREAT. LOCALLY HEAVY RAINFALL AMOUNTS MAY ALSO RESULT IN SOME LOCALIZED FLOODING. HAVE RAISED POPS AND LOWERED TEMPERATURES OVERNIGHT BASED ON THE ABOVE SCENARIO. UPDATE ON THE WAY. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...10 LONG TERM....05 PLATE
Hazardous weather outlook, Jul 23, 10:45 PM CDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1045 PM CDT TUE JUL 23 2013
ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1045 PM CDT TUE JUL 23 2013
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
FLASH FLOOD.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
HEAVY RAIN.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
A LARGE AND DAMAGING THUNDERSTORM COMPLEX WILL SWEEP ACROSS MUCH OF
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS OVERNIGHT. THESE STORMS
WILL LIKELY BE SEVERE WITH WIDESPREAD DAMAGING WINDS...SOME
SIGNIFICANT...ESPECIALLY ACROSS NORTHEAST OKLAHOMA. IN ADDITION...
STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE ACROSS EAST CENTRAL
OKLAHOMA AND NORTHWEST ARKANSAS AHEAD OF THE MAIN CONVECTIVE LINE.
VERY HEAVY RAINFALL AND LOCALLY DAMAGING WINDS WILL BE LIKELY
IN THE STRONGER STORMS WITH THE THREAT FOR FLASH FLOODING.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL...
HEAVY RAIN POTENTIAL.
FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
THUNDERSTORMS ARE LIKELY TO BE ONGOING WEDNESDAY...AND MAY PERSIST
THROUGH MUCH OF THE MORNING HOURS. THE SEVERE WEATHER POTENTIAL
WILL BE LIMITED DURING THIS TIMEFRAME. STORMS MAY ALSO DEVELOP
LATER IN THE DAY ALONG THE RESIDUAL OUTFLOW BOUNDARY. WHILE
TEMPERATURES WILL BE SLIGHTLY COOLER... HIGH HUMIDITY LEVELS WILL
MAINTAIN HEAT INDEX VALUES AROUND 100 DEGREES FOR MUCH OF THE
AREA.
ANOTHER STRONG THUNDERSTORM COMPLEX IS LIKELY TO MOVE INTO
THE REGION LATE THURSDAY THROUGH FRIDAY. SEVERE WEATHER
AND LOCALLY HEAVY RAINFALL WILL REMAIN POSSIBLE WITH THIS
STORM COMPLEX. COOLER TEMPERATURES AND ISOLATED THUNDERSTORMS
ARE IN THE FORECAST FOR MUCH OF THE WEEKEND INTO EARLY NEXT WEEK.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Jul 23, 9:06 PM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
906 PM CDT TUE JUL 23 2013
OKZ069-072-240230-
ADAIR OK-SEQUOYAH OK-
906 PM CDT TUE JUL 23 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
EASTERN SEQUOYAH
IN NORTHEAST OKLAHOMA
SOUTHERN ADAIR
AT 907 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF STILWELL...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MARIETTA...STILWELL...BUNCH...
MULDROW...SHORT AND ADAIR STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3538 9463 3574 9481 3580 9481 3592 9462
3566 9447 3549 9445
TIME...MOT...LOC 0207Z 323DEG 15KT 3576 9471Local storm report, Jul 23, 10:27 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1027 PM CDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 PM TSTM WND GST 3 NE ROGERS 36.36N 94.08W
07/23/2013 M59 MPH BENTON AR AWOS
MEASURED WIND GUST OF 59 MPH AT THE ROGERS MUNICIPAL
AIRPORT.
&&
JDSLocal storm report, Jul 23, 10:59 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1059 PM CDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND GST 7 SW BURBANK 36.62N 96.82W
07/23/2013 M58 MPH OSAGE OK MESONET
MEASURED GUST OF 58 MPH AT THE BURBANK MESONET.
&&
JDSLocal storm report, Jul 23, 11:00 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1100 PM CDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND GST 8 ESE FORAKER 36.83N 96.43W
07/23/2013 M66 MPH OSAGE OK MESONET
MEASURED WIND GUST OF 66 MPH AT THE FORAKER MESONET.
&&
JDSLocal storm report, Jul 23, 11:03 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1103 PM CDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1054 PM TSTM WND GST 7 SW BURBANK 36.62N 96.82W
07/23/2013 M73 MPH OSAGE OK MESONET
MEASURED WIND GUST OF 73 MPH AT THE BURBANK MESONET.
&&
JDSLocal storm report, Jul 23, 11:14 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1114 PM CDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1104 PM TSTM WND GST 2 S WYNONA 36.52N 96.33W
07/23/2013 M66 MPH OSAGE OK MESONET
MEASURED WIND GUST OF 66 MPH AT WYNONA MESONET.
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 7:00 PM CDT | Special Weather Statement | TSA | Wagoner | 30 min |
| Jul 23, 7:21 PM CDT | Special Weather Statement | TSA | LeFlore | 24 min |
| Jul 23, 9:06 PM CDT | Special Weather Statement | TSA | Adair | 24 min |
| Jul 23, 9:08 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 37 min |
| Jul 23, 9:11 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers | 34 min |
| Jul 23, 9:42 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers | 48 min |
| Jul 23, 10:13 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Osage, Ottawa, Washington | 62 min |
| Jul 23, 10:47 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Craig, Creek, Delaware, Mayes, Nowata and 5 more | 58 min |
| Jul 23, 10:49 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Pawnee, Tulsa | 56 min |
| Jul 23, 11:41 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Okmulgee, Osage, Rogers and 2 more | 34 min |
| Jul 23, 11:45 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Pawnee, Tulsa | 30 min |
| Jul 23, 11:47 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Rogers and 1 more | 58 min |
| Jul 23, 11:51 PM CDT | Areal Flood Advisory | TSA | Creek, Okmulgee, Osage, Rogers, Tulsa, Wagoner | 54 min |
| Jul 24, 12:08 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Creek, McIntosh, Mayes, Muskogee and 4 more | 52 min |
| Jul 24, 12:15 AM CDT | Flash Flood Warning | TSA | Craig, Delaware, Ottawa | 105 min |
| Jul 24, 12:19 AM CDT | Tornado Warning | TSA | Adair, Cherokee, Mayes, Muskogee, Sequoyah, Wagoner | 26 min |
| Jul 24, 12:27 AM CDT | Flash Flood Warning | TSA | Creek, Osage, Pawnee, Tulsa, Wagoner | 6 hr |
| Jul 24, 12:38 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 6 more | 67 min |
| Jul 24, 12:46 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 44 min |
| Jul 24, 12:46 AM CDT | Tornado Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 44 min |
| Jul 24, 12:49 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Haskell, LeFlore, Mayes and 3 more | 6 hr |
| Jul 24, 1:01 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, Pushmataha | 6 hr |
| Jul 24, 1:06 AM CDT | Tornado Warning | TSA | Latimer, Pittsburg | 24 min |
| Jul 24, 1:31 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 59 min |
| Jul 24, 1:34 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 56 min |
| Jul 24, 1:46 AM CDT | Special Weather Statement | TSA | McIntosh, Okfuskee, Okmulgee | 44 min |
| Jul 24, 2:14 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 61 min |
| Jul 24, 6:54 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Delaware, Haskell, Latimer, LeFlore and 3 more | 6 hr |
| Jul 24, 3:30 PM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 52 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.